# SDR V2JA131

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N131SL
- Make and model: Piagio P180
- Aircraft serial: 1097
- Aircraft time: 5,402 hours, 4,050 cycles
- Engine: Pwa PT6A66
- Engine time: 5,390 hours, 4,023 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: 727044401
- Part serial: S04095650
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW NOTED A STRONG ELECTRICAL ODOR WITH A SLIGHT "HAZE".  CREW CONTACTED ATC AND DIVERTED.  ACFT LANDED WITH NO INCIDENT.
